# SDR C2XA96IA016

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14832
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 187
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 44
- Condition: Failed
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING 1A CHECK INSPECTION, THE PASSENGER DOOR/STAIR EMERGENCY FLOOR LIGHT WAS FOUND TO BE INOPERATIVE.  LOCATED ON THE INTERIOR OF THE DOOR, LOWER SIDE OF THE SECOND STEP.  MAINTENANCE REMOVED AND REPLACED THE LIGHT BULB.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
